0

Diarrhea Collection
 1-5 of 5 Articles
ACP Journal Club |  17 June 2014
Probiotics did not prevent antibiotic-associated or C. difficile diarrhea in hospitalized older patients
P.D. Ziakas, MD; E. Mylonakis, MD
Ann Intern Med. 2014;160(12):JC6. doi:10.7326/0003-4819-160-12-201406170-02006
ACP Journal Club |  19 November 2013
A microbial preparation did not reduce diarrhea in older inpatients receiving antibiotics
Marcela Ferrada, MD; Naomi P. O’Grady, MD
Ann Intern Med. 2013;159(10):JC9. doi:10.7326/0003-4819-159-10-201311190-02009
ACP Journal Club |  15 October 2013
Review: Probiotics prevent C. difficile–associated diarrhea in patients using antibiotics
Harrison G. Weed, MD, MS, FACP
Ann Intern Med. 2013;159(8):JC7. doi:10.7326/0003-4819-159-8-201310150-02007
ACP Journal Club |  21 May 2013
Review: Probiotics reduce Clostridium difficile–associated diarrhea in patients receiving antibiotics
Thomas Fekete, MD
Ann Intern Med. 2013;158(10):JC10. doi:10.7326/0003-4819-158-10-201305210-02010
ACP Journal Club |  15 July 2008
Daily use of a lactobacilli probiotic prevented antibiotic-associated diarrhea in hospitalized patients
John C. Marshall, MD
Ann Intern Med. 2008;149(2):JC1-10. doi:10.7326/0003-4819-149-2-200807150-02010
Advertisement
Forgot your password?
Enter your username and email address. We'll send you a reminder to the email address on record.
(Required)
(Required)